Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6310   OA
T. D. Browning and L. Q. Hu, “ Counting rational points on biquadratic hypersurfaces,” Advances in Mathematics, vol. 349, pp. 920–940, 2019.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1180   OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308, pp. 627–644, 2017.
View | DOI | Download (ext.)
 

Filters and Search Terms

issn=00018708

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed